# SDR SWAA2021110918242

- Difficulty date: September 15, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN; FWD TERMINAL FITTING ASSY AFT FACE HORIZONTAL T ANGLE CRACKED 2 EA PLACES ; / [01] PERFORMED HFEC INSP ON VERTICAL FIN FWD TERMINAL FITTING ASSY AFT FACE HORIZ T ANGLE IAW B737 NDT P6 51-00-00 PROC.23; CRACKS NOTED MARKED. TOOL USED : NORTEC 600 B/C 172389 CALDUE: 02-JUL-22; [02] REMOVED DAMAGED HORIZONTAL SPRING ANGLE; FROM VERTICAL STAB.; PER REF. B737 SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW HORIZONTAL SPRING ANGLE; PER REF. B737 SRM 51-40-05-0G-0; [04] VERIFIED STEPS 2 AND 3; OK TO INSTALL SPRING ANGLE.; [05] INSTALLED NEW SPRING ANGLE ON VERTICAL FIN LOWER SECTION; PER REF. B737 SRM 51-40-02-0G-0; [06] VERIFIED COMPLETION.
